# SDR DL757970161

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator Light
- Condition: Inoperative
- Location: 3l Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR SLIDE INDICATOR LIGHT INOP.  RELAMPED, OPS CK GOOD.
